# SDR CALA0100224

- Difficulty date: March 13, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 45,703 hours, 24,392 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND C-1 DOOR OUTER SKIN DENTED JUST AFT OF DOOR HANDLE.  THE DENTED SECTION OF SKIN WAS REMOVED AND A DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
